# SDR SCNA20250728279

- Difficulty date: July 5, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME STA-440 BTW STGR 22L/26L AT FWD CARGO COMPARTMENT  FRAME STA-440 BTW STGR 22L/26L AT FWD CARGO COMPARTMENT WAS BLENDED OUT PER B737-800 SRM 51-10-02-0G-0 AND EVALUATED WITHIN LIMITS PER B737-800 SRM 53-00-07-1A-1 ALLOWABLE DAMAGE 1
